# SDR QMLA2021092220046

- Difficulty date: September 17, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N7UC
- Make and model: Agusta A109E
- Aircraft serial: 11088
- Aircraft time: 6,202 hours, 19,772 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 10903209020
- Condition: Cracked
- Location: Sta 1815
- Stage of operation: UK
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

ON 9-17-2021 VICCA-5002 11088 N7UC CENTRAL FUSELAGE CRACK L/H SIDE ACFT TT 6202+04

WHILE PERFORMING THE 06-5300-EO-3328 A109-INSP OF CENTRAL FUSELAGE FRAME ASSY AT STA 1815, I DISCOVERED A CRACK ON THE INBOARD L/H SIDE, PICS HAVE BEEN SENT OUT.  THIS CRACK GOES IN BOTH DIRECTIONS 180 DEGREES FROM A RIVET. THERE IS NOT ENOUGH MATERIAL REMAINING TO STOP DRILL IT ON ONE SIDE OF THE RIVET AND THE CRACK GOES ALL THE WAY TO THE EDGE OF THIS INNER FWD ANGLE.
